Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    NU-ROYDER's Avatar
    NU-ROYDER is offline Junior Member
    Join Date
    Apr 2004
    Location
    yo mamma's house
    Posts
    69

    yellow eys from Dbol's???

    anyone ever experience yellow eyes from taking Dbol 's befor??

    just curious to know if this happens from prolonged use, or if it happens regardless....

    want to know since i will be taking my first dbol on monday. also i am going to be taking milk thistle but do not know how much of it i should be taking...can anyone offer some advice?

  2. #2
    Machin3 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    293
    I just learned this in one of my med classes


    Your bodies toxicity level is tooooooooooooooo high making it hard for your liver and kidneys to process everything at once




    not good new bro

    Lower the dosgae a bit and see what happens

  3. #3
    Angel of death's Avatar
    Angel of death is offline Senior Member
    Join Date
    Nov 2004
    Posts
    1,727
    Yellow eyes = liver problems if i'm not mistaken...

  4. #4
    Join Date
    Dec 2004
    Location
    Everywhere
    Posts
    2,068
    How long have you been on?
    Sounds like you have jaundice...I would stop the DBol , and go see a doctor.
    Last edited by YounG_SluG11; 02-25-2005 at 11:52 PM.

  5. #5
    NU-ROYDER's Avatar
    NU-ROYDER is offline Junior Member
    Join Date
    Apr 2004
    Location
    yo mamma's house
    Posts
    69
    Quote Originally Posted by Machin3
    I just learned this in one of my med classes


    Your bodies toxicity level is tooooooooooooooo high making it hard for your liver and kidneys to process everything at once




    not good new bro

    Lower the dosgae a bit and see what happens

    oh...i don't actually have yellow eyes...my bad...didn't clarify.

    i took one year of meds also and know that yellow eyes is related to a liver/kidney problem...i just wanted to know if anyone experienced this from just a 4wk cycle at 35 mg ed

    i am also taking it with 500 mg/w test enan...

  6. #6
    Machin3 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    293
    i actually have heard from a good friend of mine that he knew guys who would take so much and waited till there eyes turned yellow and they pissed blood






    Basically your body is warning you at any case when this does happen stop right away and go to see a doctor a.s.a.p

    Ive never done anything so i cant tell you the exact dosage.......


    Im sure it varies from height and weight to your bodies tolerance?

  7. #7
    NU-ROYDER's Avatar
    NU-ROYDER is offline Junior Member
    Join Date
    Apr 2004
    Location
    yo mamma's house
    Posts
    69
    thx Machin3...as for the milk thistle tho...do i just take the dosage it says on the package or should i be taking more...i know its an herb you can take all the time but i just don't want to do more than i have to

  8. #8
    Machin3 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    293
    get the softgels , one is 1000mg


    my guess is 1 in the morning and maybe another one before you take dbol again



    Since dbol will do a number on your liver not quite sure though


    Wait for the otehrs to respond

  9. #9
    NU-ROYDER's Avatar
    NU-ROYDER is offline Junior Member
    Join Date
    Apr 2004
    Location
    yo mamma's house
    Posts
    69
    will do...thx for your help bro

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •